Facebook Pixel

Sex and Relationships Join this Group

plan b pill

By April 12, 2013 - 8:54pm

Okay ive had unprotected sex twice and took the plan b pill two days later a couple days later I had a heavy period for a week now a week ahalf later I woke up and went to the bathr and wiped and there was blood so I put a tampon in and when I went to change it theres nothing there im freaking out was it implantation or feom the plan b bill im experiencing lower back pain please help

By April 17, 2013 - 5:56am

Hi Monica,
It might be because of over dosage of Plan B One-Step. here are the list of sideeffects of PlanB
A change in your menstrual flow (either heavier or lighter)
Dizziness or lightheadedness
Tenderness in the breasts
Late periods
Allergic reaction
Severe abdominal pain
Ectopic pregnancy
Skin rash
Labored breathing or wheezing
Trouble swallowing

Consult a doctor asap.

April 17, 2013 - 5:56am

Group Leader

Related Topics


How is your relationship/marriage? Need some support or advice? Or do you have advice for those of us experiencing troubles in our relationships - whether it's sexual, financial, parental, career-oriented or any other issues that make once strong relationships weak? Join us as we work together to make our personal relationships with our partners or spouses the backbone of our lives.


World Wide Web


This Group is Open to all EmpowHER.com members